# SDR AALA20110615MIA05

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 97,050 hours, 15,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK M1210 AT AFT EXIT SIGN LEFT NUMBER 4 DOOR.  OPS CHECK NORMAL.
